Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some linear subordination results for classes of univalent functions


Author: Robert B. Byers
Journal: Proc. Amer. Math. Soc. 47 (1975), 143-146
MSC: Primary 30A32
DOI: https://doi.org/10.1090/S0002-9939-1975-0364619-4
MathSciNet review: 0364619
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we determine necessary and sufficient conditions on complex numbers $ \lambda $ and $ \mu $ such that $ \lambda z/(1 - \mu {a_2}z)$ is subordinate to $ f(z) = z + {a_2}{z^2} + \cdots $ for all functions $ f$ in certain classes of univalent functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A32

Retrieve articles in all journals with MSC: 30A32


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0364619-4
Keywords: Subordination, covering theorem, univalent function, starlike, convex
Article copyright: © Copyright 1975 American Mathematical Society